UM  > 科技學院  > 數學系
Compact difference schemes for the modified anomalous fractional sub-diffusion equation and the fractional diffusion-wave equation
Wang Z.; Vong S.
2014
Source PublicationJournal of Computational Physics
ISSN219991
Volume277Pages:1
Abstract

In this paper, compact finite difference schemes for the modified anomalous fractional sub-diffusion equation and fractional diffusion-wave equation are studied. Schemes proposed previously can at most achieve temporal accuracy of order which depends on the order of fractional derivatives in the equations and is usually less than two. Based on the idea of weighted and shifted Grünwald difference operator, we establish schemes with temporal and spatial accuracy order equal to two and four respectively. © 2014 Elsevier Inc.

KeywordCompact Difference Scheme Fractional Diffusion-wave Equation Modified Anomalous Fractional Sub-diffusion Equation Weighted And Shifted Grünwald Difference Operator
DOIhttp://doi.org/10.1016/j.jcp.2014.08.012
URLView the original
Indexed BySCI
Language英语
WOS Research AreaComputer Science ; Physics
WOS SubjectComputer Science, Interdisciplinary Applications ; Physics, Mathematical
WOS IDWOS:000341311000001
The Source to ArticleScopus
Fulltext Access
Citation statistics
Cited Times [WOS]:158   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorWang Z.; Vong S.
AffiliationUniv Macau, Dept Math, Ave Univ, Taipa, Macau, Peoples R China
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Wang Z.,Vong S.. Compact difference schemes for the modified anomalous fractional sub-diffusion equation and the fractional diffusion-wave equation[J]. Journal of Computational Physics,2014,277:1.
APA Wang Z.,&Vong S..(2014).Compact difference schemes for the modified anomalous fractional sub-diffusion equation and the fractional diffusion-wave equation.Journal of Computational Physics,277,1.
MLA Wang Z.,et al."Compact difference schemes for the modified anomalous fractional sub-diffusion equation and the fractional diffusion-wave equation".Journal of Computational Physics 277(2014):1.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Z.]'s Articles
[Vong S.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Z.]'s Articles
[Vong S.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Z.]'s Articles
[Vong S.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.